Q. Will Vigantol and Tavanik cause any drug reaction in a prostatitis patient?

Answered by
Dr. Karthik Rajan
and medically reviewed by iCliniq medical review team.
Published on Nov 04, 2018

Hello doctor,

I am being treated for chronic prostatitis rebounce. It is now the third day I am taking Tavanik (Levofloxacin) 500 mg a day. I am taking it the same time each day among other medications. One of them is Vigantol 1000 I.E. My doctor told me to take Tavanik at least one hour after and before other medications. I think I have errored and might have taken Vigantol soon after Tavanik. Any problem with that?

Dr. Karthik Rajan

Andrology Urology
#

Hi,

Welcome to icliniq.com.

I have gone through your query, your doctor had suggested you take Levofloxacin before any other medication as the absorption will be better. Usually, we instruct patients to wait for an hour at least so that the drug can be absorbed. Unless you took both the medication together, even if you had spaced them by 30 minutes you should be fine. There is nothing to be concerned. But I would suggest you space the medication properly from now, because in chronic prostatitis, the more the drug is absorbed, better is its action.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


I have dark underarms, upper lips and inner thighs. What has to be done?

Query: Hello doctor,I am suffering from dark underarms, dark upper lips, dark under inner thighs. Also I have darkness around mouth and dark lining around lips. Please suggest me effective medications. I have tried home remedies for the same but I was not able to see visible results, please suggest me effe...  Read Full »

I am not getting sound sleep. Can you suggests any medications?

Query: Hello doctor, I am 23 years old. Two years ago, one night I heard that my fiance is cheating me. I could not sleep that night, and I got a severe panic attack. My sleep has become worse in the past two years. Every night, I try to go to bed, but I cannot sleep. Sometimes, I get some sleep, but ...  Read Full »

What is the cause for frequent urination issue?

Query: Hello doctor,Three years back, I had frequent urination problem. I underwent several tests, scans, TRUS and also underwent cystoscopy twice. They found classification in prostate and termed it as prostatitis. I had consulted close to 5 doctors and some of them said it is not prostatitis. So, still ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.